It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Nutritional Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-12-2008, 06:32 AM   #1
Newbie
(female)
 
Join Date: Jul 2008
Location: Alpharetta, Ga. 30022
Posts: 1
cinda49 HB User
high vitamin D dosage and severe hip and leg pain

high vitamin D dosage and severe hip and leg pain

 
Old 07-22-2008, 09:12 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Florida
Posts: 1,453
AuntieLeela HB UserAuntieLeela HB UserAuntieLeela HB UserAuntieLeela HB User
Re: high vitamin D dosage and severe hip and leg pain

If you're asking if taking a high dose vit D (like the kind Rx by your doctor)can cause hip and/or leg pain, I don't think so.


[url]http://ods.od.nih.gov/factsheets/vitamind.asp[/url]

 
Sponsors Lightbulb
   
Old 01-21-2009, 06:57 AM   #3
Newbie
(female)
 
Join Date: Jan 2009
Posts: 1
silver1 HB User
Re: high vitamin D dosage and severe hip and leg pain

It's not specifically the Vitamin D that's hurting your hip - somehow, it's the vitamin pill itself.

I have the same problem when I take Calcium - or even multi-vitamines (capsules, tablets - any kind). After two or three days of taking them, my hip/hips hurt so badly I can barely walk.

I think a lot of people have this problem but doctors don't know anything about it. My doctor told me I had burstis and should stop working out. She was wrong. Three days after I stopped taking vitamine supplements, my hip was perfectly fine.

Imagine how many people are wrongly diagnosed because of this problem??? More people need to talk about this problem.

 
Old 01-25-2009, 07:23 AM   #4
Inactive
(female)
 
Join Date: Aug 2007
Location: NYC
Posts: 1,434
jenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB Userjenj770 HB User
Re: high vitamin D dosage and severe hip and leg pain

Quote:
Originally Posted by cinda49 View Post
high vitamin D dosage and severe hip and leg pain
What kind of Vitamin D are you taking? Vitamin D2 is toxic. Vitamin D3 can be taken in large amounts - 2000 - 4000 IU. If you are taking the D2 kind, and in high doses, that certainly could cause problems.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Diabetes T2, High BP, and High Cholesterol work4livn Diabetes 7 03-10-2010 01:52 AM
Even lower numbers and HIGH calcium too! hopalong_too Thyroid Disorders 21 03-26-2008 05:48 AM
High total cholesterol and very high LDL pattonedn High Cholesterol 9 03-03-2008 06:30 AM
Lowering High Blood Calcium Level osteoblast Osteoporosis 17 05-23-2007 08:44 PM
Help w/what is considered high/low dose of pain meds bjeanne Pain Management 11 05-31-2006 08:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (3), kris90 (2), linda.wyn (2), ladybud (2), brokenweed (2), SK59 (2), cdn jen (1), AuntieLeela (1), alisa0225 (1), james079 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!